# SDR J7SA2015051152116

- Difficulty date: May 6, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N625FX
- Make and model: Lear 45LEAR
- Aircraft serial: 2116
- Aircraft time: 4,215 hours, 3,402 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 4,215 hours, 3,402 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: C1444833
- Part serial: 1423X
- Condition: Leaking
- Location: Te Flap
- Part time: 4,215 hours, 3,402 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, CREW EXPERIENCED, MAIN HYD QTY LO, CAS MSG.  DURING APPROACH, AFTER SELECTING FLAPS 8 FOR LANDING, CREW RECEIVED MAIN HYD PRESS CAS.  DECLARED EMER & LANDED WITHOUT INCIDENT.  CREW HAD BRAKE AUTHORITY DURING LANDING.  ON POST FLIGHT CREW FOUND HYD LEAK.  LEAKING TROUBLE SHOT TO FLAP PDU.  PDU WAS R & R.  SATISFACTORY FUNCTIONAL TEST & LEAK CHECK, REF LR40MM 27-50-08, PERFORMED.  ALL RII ITEMS COMPLIED WITH.
